# SDR USAAF96069

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHT CIRCUIT BREAKERS AND REPLACED THE MAIN ENTRANCE DOOR EXIT SIGN BATTERY PACK.  (M)
